Publikationen der Fakultät Mathematik


2019


Duminil-Copin, Hugo ; Lis, Marcin. / On the double random current nesting field. in: Probability Theory and Related Fields. 2019 ; Band 175, Nr. 3-4. S. 937–955.

Jonusas, Julius ; Troscheit, Sascha. / Random ubiquitous transformation semigroups. in: Semigroup Forum. 2019 ; Band 99, Nr. 3. S. 655-678.

Mattes, Josef. / Reports of the death of value-free science are greatly exaggerated. in: Review of Philosophy and Psychology. 2019 ; Band 10, Nr. 4. S. 689–699 .

Haynes, Alan ; Julien, Antoine ; Koivusalo, Henna et al. / Statistics of patterns in typical cut and project sets. in: Ergodic Theory and Dynamical Systems. 2019 ; Band 39, Nr. 12. S. 3365-3387.

Müller, Stefan ; Zavrel, Tomas ; Cerveny, Jan. / Towards a quantitative assessment of inorganic carbon cycling in photosynthetic microorganisms. in: Engineering in Life Sciences. 2019 ; Band 19, Nr. 12. S. 955-967.

Humenberger, Johann ; Embacher, Franz. / Iterating circum-medial triangles. in: The Mathematical Gazette. 2019 ; Band 103, Nr. 558. S. 480-487.

Bhatnagar, Gaurav ; Schlosser, Michael. / A Partial Theta Function Borwein Conjecture. in: Annals of Combinatorics. 2019 ; Band 23. S. 561-572.

Simonov, Kyrylo ; Capolupo, Antonio ; Giampaolo, Salvatore Marco. / Gravity, entanglement and CPT-symmetry violation in particle mixing. in: European Physical Journal C. 2019 ; Band 79, Nr. 11.

Bauer, Lena ; Grohs, Philipp ; Wohlschläger, Afra et al. / Planting Synchronisation Trees for Discovering Interaction Patterns among Brain Regions. Proceedings - 19th IEEE International Conference on Data Mining Workshops, ICDMW 2019: 8–11 November 2019 Beijing, China. Hrsg. / Panagiotis Papapetrou ; Xueqi Cheng ; Qing He. Piscataway, NJ : IEEE, 2019. S. 1035-1036 (International Conference on Data Mining workshops).

Ramakrishnan, Sujatha ; Paranjape, Aseem ; Hahn, Oliver et al. / Cosmic web anisotropy is the primary indicator of halo assembly bias. in: Monthly Notices of the Royal Astronomical Society. 2019 ; Band 489, Nr. 3. S. 2977-2996.

Kimiaei, Morteza ; Rahpeymaii, Farzad. / Impulse noise removal by an adaptive trust-region method. in: Soft Computing: a fusion of foundations, methodologies and applications. 2019 ; Band 23, Nr. 22. S. 11901-11923.

Banakh, Taras ; Bardyla, Serhii ; Ravsky, Alex. / The closedness of complete subsemilattices in functionally Hausdorff semitopological semilattices. in: Topology and Its Applications: a journal devoted to general, geometric, set-theoretic and algebraic topology. 2019 ; Band 267.

Embacher, Franz ; Humenberger, Johann. / A note on the Stammler hyperbola. in: American Mathematical Monthly. 2019 ; Band 126, Nr. 9. S. 841-844.

Feliu, Elisenda ; Müller, Stefan ; Regensburger, Georg. / Characterizing injectivity of classes of maps via classes of matrices. in: Linear Algebra and Its Applications. 2019 ; Band 580. S. 236 - 261.

Geevers, Sjoerd. / Doubling the Convergence Rate by Pre- and Post-Processing the Finite Element Approximation for Linear Wave Problems. in: SIAM Journal on Scientific Computing. 2019 ; Band 41, Nr. 6. S. A3779–A3805.

Mellit, Anton. / Elliptic dilogarithms and parallel lines. in: Journal of Number Theory. 2019 ; Band 204. S. 1-24.

Backhoff-Veraguas, J. ; Beiglböck, M. ; Pammer, G. / Existence, duality, and cyclical monotonicity for weak transport costs. in: Calculus of Variations and Partial Differential Equations. 2019 ; Band 58.

Fischer, Vera ; Chodounsky, David ; Grebík, Jan. / Free sequences in P(ω)/fin. in: Archive for Mathematical Logic. 2019 ; Band 58, Nr. 7-8. S. 1035–1051.

Haskovec, Jan ; Markowich, Peter ; Pilli, Giulia. / Murray’s law for discrete and continuum models of biological networks. in: Mathematical Models and Methods in Applied Sciences. 2019 ; Band 29, Nr. 12. S. 2359-2376.

Auzinger, Winfried ; Hofstätter, Harald ; Koch, Othmar. / Non-existence of generalized splitting methods with positive coefficients of order higher than four. in: Applied Mathematics Letters. 2019 ; Band 97. S. 48-52.

Martin, Calin Iulian ; Ivanov, Rossen. / On the time-evolution of resonant triads in rotational capillary-gravity water waves. in: Physics of fluids. 2019 ; Band 31, Nr. 11.

Mennemann, J. F. ; Langen, T. ; Exl, L. et al. / Optimal control of the self-bound dipolar droplet formation process. in: Computer Physics Communications. 2019 ; Band 244. S. 205-216.

Ehler, Martin ; Gräf, Manuel ; Oates, Chris. / Optimal Monte Carlo integration on closed manifolds. in: Statistics and Computing. 2019 ; Band 29, Nr. 6. S. 1203-1214.

Cap, Andreas ; Salac, Tomas. / Parabolic Conformally Symplectic Structures. III: Invariant Differential Operators and Complexes. in: Documenta Mathematica. 2019 ; Band 24. S. 2203-2240.

Rainer, Armin. / Quasianalytic ultradifferentiability cannot be tested in lower dimensions. in: Bulletin of the Belgian Mathematical Society - Simon Stevin. 2019 ; Band 26, Nr. 4. S. 505-517.

Charina, Maria ; Protasov, Vladimir. / Regularity of anisotropic refinable functions. in: Applied and Computational Harmonic Analysis. 2019 ; Band 47, Nr. 3. S. 795-821.

Constantin, Adrian ; Bressan, Alberto. / The deflection angle of surface ocean currents from the wind direction. in: Journal of Geophysical Research: Oceans. 2019 ; Band 124, Nr. 11. S. 7412-7420.

Levine, Maxwell Simon. / The semi-weak square principle. in: Annals of Pure and Applied Logic. 2019 ; Band 170, Nr. 11.

Fischer, Vera ; Shelah, Saharon. / The spectrum of independence. in: Archive for Mathematical Logic. 2019 ; Band 58, Nr. 7-8. S. 877–884 .

Shivani Krishnamurthy, Vikas. / The vorticity equation on a rotating sphere and the shallow fluid approximation. in: Discrete and Continuous Dynamical Systems - Series A. 2019 ; Band 39, Nr. 11. S. 6261-6276.

Niyobuhungiro, Japhet ; Setterqvist, Eric ; Åström, Freddie et al. / Iterative TV minimization on the graph. in: Communications in Mathematical Sciences. 2019 ; Band 17, Nr. 4. S. 941-968.

Summerer, Leonhard. / Generalized simultaneous approximation to m linearly dependent reals. in: Moscow Journal of Combinatorics and Number Theory. 2019 ; Band 8, Nr. 3 . S. 219-228.

Burde, Dietrich ; Zusmanovich, Pasha. / Commutative post-Lie algebra structures on Kac–Moody algebras. in: Communications in Algebra. 2019 ; Band 47, Nr. 12. S. 5218-5226.

Kunzinger, Michael ; Nigsch, Eduard A. ; Ortner, Norbert. / Laplace transformation of vector-valued distributions and applications to Cauchy-Dirichlet problems. in: Journal of Mathematical Analysis and Applications. 2019 ; Band 478, Nr. 2. S. 990 - 1004.

Sakhnovych, Oleksandr. / On the structure of the inverse to Toeplitz-block Toeplitz matrices and of the corresponding polynomial reflection coefficients. in: Transactions of the American Mathematical Society. 2019 ; Band 372, Nr. 8. S. 5547-5570.

Müller, Sandra. / The axiom of determinacy implies dependent choice in mice. in: Mathematical Logic Quarterly. 2019 ; Band 65, Nr. 3. S. 370-375.

Bétermin, Laurent. / Minimizing lattice structures for Morse potential energy in two and three dimensions. in: Journal of Mathematical Physics. 2019 ; Band 60, Nr. 10.

Feder, Alison ; Pennings, Pleuni S. ; Hermisson, Joachim et al. / Evolutionary Dynamics in Structured Populations Under Strong Population Genetic Forces. in: G3: Genes, Genomes, Genetics. 2019 ; Band 9, Nr. 10. S. 3395 - 3407.

Arzhantseva, Goulnara ; Tessera, Romain. / Admitting a coarse embedding is not preserved under group extensions. in: International Mathematics Research Notices. 2019 ; Band 2019, Nr. 20. S. 6480–6498.

Faulhuber, Markus ; Steinerberger, Stefan. / An Extremal Property of the Hexagonal Lattice. in: Journal of Statistical Physics. 2019 ; Band 177, Nr. 2. S. 285–298.

Miller, Alexander R. / Dense proportions of zeros in character values. in: Comptes Rendus Mathematique. 2019 ; Band 357, Nr. 10. S. 771-772.

Martin, Calin Iulian ; Quirchmayr, Ronald . / Explicit and exact solutions concerning the Antarctic Circumpolar Current with variable density in spherical coordinates. in: Journal of Mathematical Physics. 2019 ; Band 60, Nr. 10.

Arzhantseva, Goulnara ; Drutu, Cornelia. / Geometry of Infinitely Presented Small Cancellation Groups and Quasi-homomorphisms. in: Canadian Journal of Mathematics. 2019 ; Band 71, Nr. 5. S. 997-1018.

Schindl, Gerhard ; Jiménez-Garrido, Javier ; Sanz, Javier. / Indices of O-regular variation for weight functions and weight sequences. in: Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matematicas. RACSAM . 2019 ; Band 113, Nr. 4. S. 3659-3697.

Baues, Oliver ; Globke, Wolfgang ; Zeghib, Abdelghani. / Isometry Lie algebras of indefinite homogeneous spaces of finite volume. in: Proceedings of the London Mathematical Society. 2019 ; Band 119, Nr. 4. S. 1115-1148.

Wang, Chen. / p-Divisibility of the number of linear representations of an Abelian p-group. in: Journal of Combinatorial Theory. Series A. 2019 ; Band 167. S. 121-154.

Aigner, Florian. / Refined enumerations of alternating sign triangles. in: Advances in Applied Mathematics. 2019 ; Band 111.

Chernov, Alexey ; Mascotto, Lorenzo. / The harmonic virtual element method: stabilization and exponential convergence for the Laplace problem on polygonal domains. in: IMA Journal of Numerical Analysis. 2019 ; Band 39, Nr. 4. S. 1787–1817.

Dos Santos Cardoso-Bihlo, Elsa ; Bihlo, Alexander ; Popovych, Roman O. / Differential invariants for a class of diffusion equations. in: Collection of Works of Institute of Mathematics, Kyiv. 2019 ; Band 16, Nr. 1. S. 50-65.